Über die Eliminationstheorie.

W. Gröbner

Monatshefte für Mathematik (1950)

  • Volume: 54, page 71-78
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Gröbner, W.. "Über die Eliminationstheorie.." Monatshefte für Mathematik 54 (1950): 71-78. <http://eudml.org/doc/176827>.

author = {Gröbner, W.},
journal = {Monatshefte für Mathematik},
keywords = {Rings, modules, fields},
pages = {71-78},
title = {Über die Eliminationstheorie.},
url = {http://eudml.org/doc/176827},
volume = {54},
year = {1950},

AU - Gröbner, W.
TI - Über die Eliminationstheorie.
JO - Monatshefte für Mathematik
PY - 1950
VL - 54
SP - 71
EP - 78
KW - Rings, modules, fields
UR - http://eudml.org/doc/176827
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.